# SDR SWIA201128349

- Difficulty date: October 19, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 39,120 hours, 55,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL RED EMERGENCY LIGHT AT ROW 2A IS OUT.  (FLT 5381)  REPAIRED WIRE AT NR 1 FLOOR LEVEL RED EMERGENCY LIGHT.
